Ask a Doctor and Get an Answer to Your Medical Question ASAP
I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.
hello would you like to chat on this?
have you had any recent unprotected sexual exposure?
have you started any new medicines?
hello have you started any new medicines?
please type your response and then press 'enter' or 'reply' to send your message
I asked, have you started any new medicines prior to these outbreaks?
No I have not had sex for 16 yeas I have triethoprim tablets
when did you take the trimethoprim tablets? was it just before these eruptions?
Yes I have a bladder Catheter and the penis leakd urine
well, in that case these blisters are almost certain to be drug reactions
trimethoprim and many other antibiotics can cause a drug reaction
these are called fixed drug reactions
blisters on the penis or penis foreskin are a typical form of fixed drug reactions
you must now show your doctor for this
the blisters will usually subside on their own, but you will need to take medicines called antihistaminics
this will help them to subside early
do not worry about this, it is not a major cause for worry and will be self resolving
other causes of such blisters can be a recurrence of herpes type 2, herpes zoster, fungal infections.
but it is most likely to be a fixed drug reaction from the trimethoprim
for now, you can take Benadryl capsules which will help this to subside
take according to directions on the pack, also remember that it can cause sleepiness
but you must contact your doctor for this
contact your doctor before taking the next dose of trimethoprim if you have any remaining doses
otherwise the blisters may recur
you can call the doctors office also and talk to the nursing or other assistant for this
most likely a fixed drug reaction which will subside on its own
but contact your doctor at the earliest
Hope that satisfies your query. If so, please choose a positive rating.If you have any other queries, do ask. Wish you good health and a quick recovery. Bonus is always welcome!Thank you.Dr. P. Jyoti
do you have any further questions? Is there any more information that you need?
You now need to give a rating if the answer has satisfied you and you have no more questions. We are paid only when a positive rating is given.Thanks.
hello do you have any further questions?
If the question has been answered to your satisfaction, please rate my service.Rating system is the row of faces below - click on a happy face to give a good rating. Bonus is always welcome Thank you.Dr. P. Jyoti
hello are you there?
The pain in penis is very strong and on going
take a tylenol tablet for this
but at the same time show your doctor at the earliest
pain could also signify herpes zoster or herpes 2
but drug reaction is most likely
It is very painful also, and continuous
yes its best to take a tylenol tab for the pain
also show your doctot
also show your doctor for this
Hope this shows you the way forward - wish you good health and a quick recovery.
I trust my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.
I hope my answer has satisfied you. Please remember to rate my service once you have all the information you need. If you have any other questions, please ask me – I’ll be happy to respond. Bonus is always welcome - Thank you!
any further info that you need?